February 15, 2012 at 12:56 pm #112367
AnonymousInactiveFebruary 15, 2012 at 12:56 pmPost count: 14413
I’ve been using Strattera for about 6 month or so. I’me not very good at remember taking my second dose, and some times I don’t get my act together to call my doc for a new prescription, so I’m a bit unstable …perhaps an indication that the stuff don’t work a 100%?
I tried 40 mg + 40mg a day, but went back at 40 mg + 25 mg. The reason for this was that my temper got really bad om the 80 mg. a day.
I have some effect on my focus and my “getting started” and “finishing the job”, but it’s not perfect. I’ve tried Ritalin and Motiron prior to Strattera. But it made me feel kind of depressed and anxious. I have thought about that maybe a combination of strattera and low dosis og Ritalin or Motiron would be better, but I’ve not tried this jet.
Regarding sideeffect I’ve had some. Most of them went away after a few weeks. My list contains: Dry mouth, blurred vision, pain durring sex, loss of appetite, muscle weakness, sleep disturbance, irritated/agressive.
(please forgive my spelling/gramma – I’m danish)REPORT ABUSEFebruary 15, 2012 at 7:14 pm #112368
AnonymousInactiveFebruary 15, 2012 at 7:14 pmPost count: 14413
Wow. I have been on Strattera and Wellbutrin for 7 months or so.
I spoke to Lily Canada’s professionals .. they make Strattera in Canada.
They have useful, public, free information .. good place to start since they tested it.
There is no definate amount of time for Strattera to have an effect ..because of the variations in
humans .. size, health, etc, the drug may act in 6 weeks or 6 days, more likely the former.
Side effects vary by user, and oddly by the age of the user.
Urine retention, dryness, etc .. drink lots of water .. this may help, it did for me.
If you can not contact the company that makes the drugs in your country, and if the fact sheets do not
have specific information, try finding a helpful and informed pharmacist .. drugstores can be useful.
Strattera, according to Lily, my druggist, my cardiologist etc, may impact on people with physical heart
conditions … that is not blood pressure, is it stuff like aneurisms, valves, .. physical stuff and yes there
is the chance that bp may increase or decrease .
Going to the nice doctor each week or month is nice, but blood pressure varies during the day .. if like me,
you are over 50, get daily blood pressure readings and keep a record … drugstores and grocery stores in
our west coast have machines for free to test bp … worse case ..buy a cuff .. or don’t.
Using this site to ask people for their opinoins on drugs or how they did on a drug is a bad idea … the one thing
that ADHD researchers are stating, and so are the drug makers, is that ADHD people respond in very unique
and different ways to ADHD drugs.
The reason for Strattera is that many people with ADHD can not take any of the Amphetamine type drugs .. again
read people like Dr. Barckley, the information and the reasons why are all clear. This is not a buffet but it can be
a crap shoot.
Good luck. Get lots of rest, exercise and good eating for dealing with ADHD.REPORT ABUSEFebruary 15, 2012 at 9:57 pm #112369
LangstrumpMemberFebruary 15, 2012 at 9:57 pmPost count: 5
I Tried it last year, I am ADD, (no H) so it seemed Strattera was for me but unfortunately I had big side effects after like 7 days and before I got to the efficient dosage : I was extremely dizzy and tired with headaches . And it lasted for 3 day after I stopped it. For me (and I know I am probably an exception) stimulants are a “healthier” solution.
Sorry for my English (me= dyslexic French Canadian)REPORT ABUSEFebruary 16, 2012 at 1:19 pm #112370
AnonymousInactiveFebruary 16, 2012 at 1:19 pmPost count: 14413
Day three on straterra and I habe experienced some slight nausea and dry mouth. It also seems that within two hours of taking the meds I am more sedate and my appetite is much less (that may not be such a bad side effect)REPORT ABUSEFebruary 23, 2012 at 12:04 pm #112371
AnonymousInactiveFebruary 23, 2012 at 12:04 pmPost count: 14413
I have noticed a new side effect of straterra now that I am in my second week. Sweating. I dont know if it is caused by the nausea or what but a hour after taking it my face breaks out in sweat. Anyone else experienced this?REPORT ABUSEFebruary 23, 2012 at 12:18 pm #112372
Sugar_ShaneMemberFebruary 23, 2012 at 12:18 pmPost count: 27
Tried it for almost a week, nasty side effects. I don’t care if they wear off, anything that makes my body feel/perform that way isn’t worth taking.REPORT ABUSEMarch 3, 2012 at 1:58 pm #112373
AnonymousInactiveMarch 3, 2012 at 1:58 pmPost count: 14413
Now that I have been on straterra for just over 3 weeks I am finally over the side effects and seeing some benefit. This did not seem possible at first because the side effects were so extreme especially the nausea. After a making a call to my doctor and having a follow up visit he made a few changes that have been a great help. First we lowered the dosage from 40 mg to 18 mg to give me a more gradual introduction to the medication. Secondly we changed the time I was taking the meds from morning to evening. While taking the meds in the morning I did not have time to allow the nausea to subside even when getting up at 5a.m. Now the nausea is under control and I have better focus at the most important time to me, time with my family.REPORT ABUSEMarch 25, 2012 at 11:53 am #112374
AnonymousInactiveMarch 25, 2012 at 11:53 amPost count: 14413
I can recommend a reputable pharmacy (strattera) – http://www.canadapharmacy24h.com/catalog/Bestsellers/Strattera.htm?refid=299 I received the order and it was on time and the pills work great.REPORT ABUSE